Journal of Symbolic Logic

Erdős-Rado without choice

Thomas Forster

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A version of the Erdős-Rado theorem on partitions of the unordered n-tuples from uncountable sets is proved, without using the axiom of choice. The case with exponent 1 is just the Sierpinski-Hartogs’ result that ℵ(α) ≤ 222α.

Article information

J. Symbolic Logic, Volume 72, Issue 3 (2007), 897-900.

First available in Project Euclid: 2 October 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Forster, Thomas. Erdős-Rado without choice. J. Symbolic Logic 72 (2007), no. 3, 897--900. doi:10.2178/jsl/1191333846.

Export citation